| Model Number |
SC-8216-50 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Codes |
Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patients paddle lead was repositioned due to migration.
Event or Problem Description
It was reported that the patients paddle lead was repositioned due to migration.Additional information was received that imaging was taken which confirmed lead migration and the patient noted that stimulation was not as strong.The patient was doing well postoperatively with good stimulation coverage.